# SDR FDEA201910052440

- Difficulty date: October 5, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE APPROXIMATELY XOS 538 BEADED DOUBLER   FOUND CRACKED REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE APPROXIMATELY XOS 538   BEADED DOUBLER AS PER SRM 57-40-02-2R FIG 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
